Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Daily headaches, mouth feels strange causing urge to brush or drink water, pain behind right eye, neck stiffness and back. Suggestions?

I have headaches almost every day. They often make my mouth feel strange and I am motivated to clean my teeth or drink water. The pain is most often behind my right eye, and I get a stiff neck and back. I thought initially it was caused by my back because when I walk every footstep causes the pain to spike. What do you think? It is just migraine or something else?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Alex,
The symptoms of recurrent headaches with pain behind eye and neck stiffness suggests towards Cluster Headache.
It is advisable that have a scan of your head done and consult a Neurophysican for your complete examination to rule out other causes of recurrent headaches.
I hope this is helpful to you.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor